# SDR QXEA200600261

- Difficulty date: December 7, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RT WING OUTBD LEADING EDGE SKIN HAS CHAFED MARK FRO ADJACENT RIVET HEAD AT WS294.  CHAFE DAMAGE BLENDED IAW CRJ 700 SRM 57-41-01-101-001-A01 AND 51-12-00-001-001-A01 REMAINING MATERIAL WITHIN LIMITS.  LPI COMPLETED ON BLENDED AREA IAW CRJ 700 PT 01 51-20-008.  NO CRACKS NOTED.  TREATED, PRIMED AND PAINTED IAW CRJ 700 SRM 51-25-16-001-001-A01.
